# SDR 97ZZZX960

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 2 Cyl Base
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FACTORY REMANUFACTURED ENGINE:  OPENED CRATE TO INSTALL ENGINE.  FOUND CRACK IN CRANKCASE REAR NR 2 TOP CYLINDER BASE STUD.  CRACK APPROXIMATELY .6250 INCH LONG.  ZERO TIME ON ENGINE.
